Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever. FBC, CBC and urine tests. High hemoglobin. Further?

Good day doc. Im Maila Balayo from Philippines. The problem is with my husband, lately he is having a fever, usually late in the afternoon til night. just have him examined for FBC, Urine and CBC. His results are: FBS 232.55, I know its very high. CBC, Homoglobin 113, RCB 4.06, WBC 22.2, Platelet 433. Pus cells 3-5, RBC 0-2. Does he have an infection? Are these symptoms of any ailments that I should be alarmed? Thank you very much for your help.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
Firstly, the FBS level is very high, Hemoglobin is mildly decreased. But WBC is very high. It may occur in some infectious and noninfectious condition. As you did not give the differential count it is impossible to tell what is the cause for having such high level of WBC. Your urine report indicates probably no infection in urinary tract.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor